# SDR 20000502AP016

- Difficulty date: April 6, 1999
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N41UE
- Make and model: Beech 1900C
- Aircraft serial: UC41
- Engine: Pwa PT6A65B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Housing
- Part number: 310732401
- Condition: Eroded
- Location: Scav Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT INSPECTION, NOTICED OIL LEAKING FROM NR 2 ENGINE.  FOUND PIN HOLE IN ENGINE SCAVENGE PUMP HOUSING.  TEAR DOWN INSPECTION REVEALED DEEP CAVITATION WEAR THAT HAD PERFORMED THE PUMP BODY WALL.  THIS PUMP HOUSING WAS IN COMPLIANCE WITH PWA S/B 13088 CONCERNING REWORK OF THE HOUSING TO ALLEVIATE THIS PROBLEM.  (M)
